Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Loss of sensation in toes, imbalance. Blood sugar test, neurological test for muscle response normal. Causes?

I have loss of feeling in some of my toes and my balance has been affected because it feels like I am walking on jelly in some parts of the base of my feet . It started in my left foot and has progressed to my right foot. I have been tested for blood sugar levels (all ok) and have seen a neurologist who tested my muscle response with needles inserted into my legs wich had microphones in them ( this confirmed that the sensation was genuine) but no diagnoses was achieved. I have been asked to go back for further analysis in October. What could possibly be wrong?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
definitely its a long effect of diabetes as poly neuropathy you need neuro vit with strictly controlled DM and care of foot.................Reagrds
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor